Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 679839, 6 pages
http://dx.doi.org/10.1155/2013/679839
Research Article

Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation

1Cheng Shih University, No. 840 Cheng Cing Road, Kaohsiung 833, Taiwan
2Department of Mathematics, National Taiwan Normal University, Section 4, 88 Ting Chou Road, Taipei 116, Taiwan

Received 17 July 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Josef Diblík

Copyright © 2013 Cheng-Hung Hung and Yu-Hsien Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Cheng-Hung Hung, “Chaotic and hypercyclic properties of the quasi-linear Lasota equation,” Open Mathematics, vol. 13, 2015. View at Publisher · View at Google Scholar
  • Anna Poskrobko, and Antoni Leon Dawidowicz, “Problem of stability and chaotic properties of multidimensional Lasota equation in the context of Matuszewska–Orlicz indices,” Journal of Mathematical Analysis and Applications, vol. 449, no. 2, pp. 1520–1533, 2017. View at Publisher · View at Google Scholar
  • Cheng-Hung Hung, and Yu-Hsien Chang, “Frequently hypercyclic properties of the age and maturity structured model of population,” Japan Journal of Industrial and Applied Mathematics, vol. 36, no. 2, pp. 461–472, 2019. View at Publisher · View at Google Scholar